Seconds can determine life versus death

From Tillamook County Community Health Centers
Knowing what to do when someone has overdosed on opioids is vital. So how can you help in those critical moments?
If you think someone is having an opioid overdose, take the following steps:
1. Call 9-1-1 immediately.
2. Administer naloxone (also called Narcan) if it is available. Naloxone is a safe medication that can quickly stop an opioid overdose. Note: it is safe to use naloxone even if you are unsure the unresponsive person is experiencing an opioid overdose.
3. Try to keep the person awake and breathing.
4. Lay the person on their side to prevent choking.
5. Stay with the person until emergency workers arrive.

Visit the Adventist Health Tillamook booth at the fair to get trained on how to use Narcan, receive a free Narcan nasal spray kit and learn more on how to prevent opioid overdoses. Additional resources available on Our Tillamook, Opioid Disorder Resource website: https://ourtillamook.org/

Harm Reduction Clinics are held throughout Tillamook County where Narcan training is also available, as well as other services and supplies.